karl bühler digital

Home > Journal > Journal Issue > Journal article

Publication details

Year: 1974

Pages: 36-40

Series: Graduate Faculty Philosophy Journal

Full citation:

William R. McKenna, "Gurwitsch's theory of the constitution of the ordinal numbers", Graduate Faculty Philosophy Journal 4, 1974, pp. 36-40.

Gurwitsch's theory of the constitution of the ordinal numbers

William R. McKenna

pp. 36-40

in: Graduate Faculty Philosophy Journal 4, 1974.

Cited authors

Publication details

Year: 1974

Pages: 36-40

Series: Graduate Faculty Philosophy Journal

Full citation:

William R. McKenna, "Gurwitsch's theory of the constitution of the ordinal numbers", Graduate Faculty Philosophy Journal 4, 1974, pp. 36-40.